Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Brauer characters of $q’$- degree


Authors: Mark L. Lewis and Hung P. Tong Viet
Journal: Proc. Amer. Math. Soc. 145 (2017), 1891-1898
MSC (2010): Primary 20C20; Secondary 20C15, 20B15
DOI: https://doi.org/10.1090/proc/13352
Published electronically: January 26, 2017
MathSciNet review: 3611305
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if $p$ is a prime and $G$ is a finite $p$-solvable group satisfying the condition that a prime $q$ divides the degree of no irreducible $p$-Brauer character of $G$, then the normalizer of some Sylow $q$-subgroup of $G$ meets all the conjugacy classes of $p$-regular elements of $G$.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20C20, 20C15, 20B15

Retrieve articles in all journals with MSC (2010): 20C20, 20C15, 20B15


Additional Information

Mark L. Lewis
Affiliation: Department of Mathematical Sciences, Kent State University, Kent, Ohio 44242
MR Author ID: 363107
Email: lewis@math.kent.edu

Hung P. Tong Viet
Affiliation: Department of Mathematical Sciences, Kent State University, Kent, Ohio 44242
MR Author ID: 772164
Email: htongvie@math.kent.edu

Keywords: Brauer character degrees, derangements
Received by editor(s): April 12, 2016
Received by editor(s) in revised form: June 28, 2016
Published electronically: January 26, 2017
Communicated by: Pham Huu Tiep
Article copyright: © Copyright 2017 American Mathematical Society